Fanconi Syndrome Associated with Valporic Acid: A Case Report

AUTHORS

R Shiari 1 , * , L Bagherzade 2 , M R Alaei 2

1 Associate Professor of Pediatric Rheumatology, Shahid Beheshti University of Medical Sciences, Mofid Childrens Hospital, Shariati St, Hosseinieh Ershad, 15468-15514, [email protected], Iran

2 Mofid Childrens Hospital, Shahid Beheshti University of Medical Sciences, Iran

How to Cite: Shiari R, Bagherzade L, Alaei M. Fanconi Syndrome Associated with Valporic Acid: A Case Report, Iran Red Crescent Med J. Online ahead of Print ; 13(11):844-845.

ARTICLE INFORMATION

Iranian Red Crescent Medical Journal: 13 (11); 844-845
Article Type: Letter
Received: June 10, 2011
Accepted: August 15, 2011

Crossmark

CHEKING

READ FULL TEXT
Abstract

This article does not have abstract.

Keywords

Fanconi syndrome Valporic acid Myopathy Carnitine

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Full Text

Full text is available in PDF

COMMENTS

LEAVE A COMMENT HERE: